# SDR JJBA20221215009

- Difficulty date: November 4, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 45,994 hours, 29,376 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Part number: 14566044604
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING ROOT SKIN ANGLE FOR LATERAL FAIRING IS CRACKED IN ONE LOCATION BETWEEN SPAR 1 AND SPAR 2. REMOVED AND REPLACE ANGLE FOR LATERAL FAIRING
